# SDR DALA2019102606228

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 49,055 hours, 32,138 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Waste Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE DOOR - AFT DOOR MISSING MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. (5486248)
